# SDR CA110624005

- Difficulty date: June 23, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: 3020T63P10
- Condition: Misinstalled
- Location: Hp Turbine Disk
- Part time: 19,307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SCHEDULED HEAVY MX WAS BEING PERFORMED ENGINE. DURING SEPARATION OF THE STAGE 1 AND 2 HIGH PRESSURE TURBINE DISKS, ONE RETAINING STUDS WAS HEARD TO UNSEAT AND FALL ONTO THE STAGE 2 DISK.   WHEN THE 2 DISKS WERE SEPARATED, THE NUT WAS EVALUATED AND WITNESS MARKS ON THE NUT-THREADS INDICATED THAT ONLY ONE THREAD WAS RETAINING ON THE THE STUD.
